# SDR CALA2021081601333

- Difficulty date: August 13, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N76517
- Make and model: Boeing 737824
- Aircraft serial: 31628
- Aircraft time: 42,202 hours, 14,611 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Adiru
- Part number: HG2050AC11
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT IRS FAILED AFTER T/O REF AMM  TASK 34-21-01-400-801, REMOVED AND REPLACED LEFT ADIRU. OPERATIONAL CHECK NORMAL. LAND VERIFY COMPLETED SATISFACTORILY. AC REMAINS FULL CAT CAPABLE. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1969459  SN OFF 5529 UNIT, ADIRU, AI  OFF 60-3421-9-0001 5529 ON 60-3421-9-0001 5377
